Purple Pills

So I had a post up previously that I took down...wasn't necessarily negative, but...I took it down. Didn't delete it, but I felt it unnecessary to leave up for longer than the few days it was up. I'm afraid it did the damage I was worried about, but maybe that's my over reactive sensibilities doing their thing.

The past 6 weeks or so have been a fucking rollercoaster ride, health wise, to say the least. Hospital visit, doctors visits, too many vials of blood drawn, ECGS aren't an issue, CAT scan, stress test...done it all. Except the EEG, that's in a few weeks. Came down to seeing a neurologist who put me on two new medications, one in particular called Topamax had some SERIOUS side effects but it promised to reduce the frequency and consistency of my migraines. At that point, give it to me, I want it all. (The side effects were: weight loss (I think this is where I should have looked PAST that, because the next few are insane, HEART ATTACK LIKE-SYMPTOMS including shortness of breath/pressure on the chest-both of which I experienced, as well as burning or numbness of feet or hands -lucky me, both legs, my left arm THEN my right arm were slightly numb/tingly and feet on fire for the past week and a half).

OH, also the "anti abortive" pill, Relpax, to take RIGHT when the migraine comes on (can only take 3 times a month because it is THAT powerful) didn't take away my migraine either of the times I took it, and make me physically ill both times as well. So no to those, as well (they were also $25 for 6 pills, WITH coverage.)

Today I went to my doctor and said I couldn't do it anymore; I was going to try these for 6 weeks, but I couldn't go through 2 more weeks of barely making it up the stairs without gasping for air, constantly squeezing my hands, rotating my feet, trying to sleep while my body was so uncomfortable; meanwhile, I only lost maybe 1lb. The migraines subsided, but I'm also on medical leave, so being out of the work environment (which contributed to the migraines-direct sunlight 6-8 hours a day) is obviously helping as well.

He was more than happy to get me on new medication that will help with not only my migraines but also my sleep issues and anxiety. 3 issues, one pill. Anything to lessen the amount of medication that I have to take is great in my books. And the side effect? Dry mouth. That's it. No biggie, I guzzle down water like nobodies business anyways.

So with this time off...I gotta find a hobby. Yoga class, you will be getting enrolled in. Too late to enroll in Open Studies at the UofA for Fall (I think, just applied today), but I'll be there in January (gotta finish that degree!). Maybe a language? Class? Volunteer. That won't be a question.

(Pardon any weird spelling/grammatical errors, this last medication has caused me to slur...frankly I've been a hermit, even being around my family I will go to speak and can't get words out. Makes me want to cry...come on days, let's move quickly so I can get this old junk out of my system and hopefully be able to speak without slurring or stumbling on words, or my feet for that matter).

What a ray of freakin sunshine I am!

But things are looking up, they have too. I believe they will, I truly do this time.

It Is Time For Me To Heal...yupyupyupyupyup

No comments:

Post a Comment